Alert archive / Michigan / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 5, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at May 4, 2018, 1:08 PM EDT for Lenawee County, Monroe County, Michigan. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2018, 1:08 PM EDT (17:08 UTC)
- Expired
- May 4, 2018, 1:44 PM EDT
- In force
- 36 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Lenawee County, MI, Monroe County, MI
The radar
The Detroit radar (KDTX), 86 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 1:26 PM EDT | TSTM WND DMG | 1 Nw Temperance, MI | LARGE TREE DOWN ACROSS ROADWAY |
| May 4, 1:32 PM EDT | TSTM WND DMG | Monroe, MI | 10 INCH TREE LIMB DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 5.1 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 598 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
112
WUUS53 KDTX 041708
SVRDTX
MIC091-115-041815-
/O.NEW.KDTX.SV.W.0005.180504T1708Z-180504T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
108 PM EDT FRI MAY 4 2018
The National Weather Service in Detroit/Pontiac has issued a
* Severe Thunderstorm Warning for...
Monroe County in southeastern Michigan...
Southeastern Lenawee County in southeastern Michigan...
* Until 215 PM EDT
* At 107 PM EDT, severe thunderstorms were located along a line
extending from Dundee to 9 miles southwest of Blissfield, moving
east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near,
Maybee around 115 PM EDT.
Carleton and Lambertville around 125 PM EDT.
Flat Rock and Temperance around 130 PM EDT.
Monroe and Luna Pier around 140 PM EDT.
Other locations impacted by these severe thunderstorms include
Carleton, Blissfield, Monroe, Dundee, Temperance, Ida, Petersburg,
Luna Pier, Deerfield and Maybee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4204 8361 4210 8332 4209 8329 4203 8320
4203 8318 4206 8319 4204 8315 4199 8313
4190 8325 4189 8331 4182 8337 4172 8341
4172 8346 4173 8345 4172 8405
TIME...MOT...LOC 1707Z 256DEG 51KT 4197 8366 4173 8399
HAIL...<.75IN
WIND...70MPH
$$
RBP3 follow-up statements
472
WWUS53 KDTX 041720
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
120 PM EDT FRI MAY 4 2018
MIC091-115-041815-
/O.CON.KDTX.SV.W.0005.000000T0000Z-180504T1815Z/
Monroe MI-Lenawee MI-
120 PM EDT FRI MAY 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR MONROE AND SOUTHEASTERN LENAWEE COUNTIES...
At 119 PM EDT, severe thunderstorms were located along a line
extending from near Carleton to Ottawa Lake, moving east at 65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Carleton around 125 PM EDT.
Monroe and Luna Pier around 135 PM EDT.
Other locations impacted by these severe thunderstorms include
Monroe, Temperance, Carleton, Ida, Maybee, Lambertville, Ottawa Lake,
Luna Pier, Newport and Estral Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4172 8345 4173 8346 4172 8392 4207 8347
4209 8336 4209 8330 4203 8320 4203 8318
4206 8319 4204 8315 4200 8313 4190 8325
4189 8331 4182 8337 4172 8341
TIME...MOT...LOC 1719Z 256DEG 57KT 4202 8338 4178 8372
HAIL...<.75IN
WIND...70MPH
$$
DRC430
WWUS53 KDTX 041731
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
131 PM EDT FRI MAY 4 2018
MIC091-041740-
/O.CAN.KDTX.SV.W.0005.000000T0000Z-180504T1815Z/
Lenawee MI-
131 PM EDT FRI MAY 4 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LENAWEE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4172 8345 4173 8346 4173 8370 4209 8330
4203 8320 4203 8318 4206 8319 4204 8315
4200 8313 4190 8325 4190 8330 4182 8337
4172 8341
TIME...MOT...LOC 1730Z 256DEG 51KT 4205 8320 4181 8354
$$
MIC115-041815-
/O.CON.KDTX.SV.W.0005.000000T0000Z-180504T1815Z/
Monroe MI-
131 PM EDT FRI MAY 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR CENTRAL MONROE COUNTY...
At 130 PM EDT, severe thunderstorms were located along a line
extending from near Flat Rock to near Temperance, moving east at 60
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Monroe around 140 PM EDT.
Other locations impacted by these severe thunderstorms include
Monroe, Temperance, Lambertville, Luna Pier, Newport, Estral Beach,
Toledo Beach, Erie, South Rockwood and Woodland Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4172 8345 4173 8346 4173 8370 4209 8330
4203 8320 4203 8318 4206 8319 4204 8315
4200 8313 4190 8325 4190 8330 4182 8337
4172 8341
TIME...MOT...LOC 1730Z 256DEG 51KT 4205 8320 4181 8354
HAIL...<.75IN
WIND...70MPH
$$
RBP189
WWUS53 KDTX 041744
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
144 PM EDT FRI MAY 4 2018
MIC115-041754-
/O.CAN.KDTX.SV.W.0005.000000T0000Z-180504T1815Z/
Monroe MI-
144 PM EDT FRI MAY 4 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONROE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore the warning has been cancelled.
LAT...LON 4172 8345 4173 8346 4173 8370 4209 8330
4203 8320 4203 8318 4206 8319 4204 8315
4200 8313 4190 8325 4190 8330 4182 8337
4172 8341
TIME...MOT...LOC 1743Z 256DEG 51KT 4210 8295 4186 8329
$$
rbpWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 10:32 AM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, May 4, 10:32 AM EDT, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
1032 AM EDT Fri May 4 2018
.UPDATE...
Damaging winds this afternoon, particularly early this afternoon,
remain a concern with several factors coming into play. First,
there is a strengthening low level wind field along the sfc cold
front advancing into SW Lower Mi this morning. 2-4k ft winds are
forecast to increase to 45-55 knots by early afternoon per RAP/HRRR.
The latest KGRR VAD wind profile is supportive of this. Increasing
early May mixing depths will certainly support ample daytime mixing
of the stronger winds to the surface. There will also good post
frontal downward momentum transport (subsidence) in the wake of the
cold front, the strongest of which is forecast across the thumb
region this afternoon. Latest HRRR and ARW also indicate the
development of a line of showers preceding the cold front and
traversing Se Mi between 16Z and 18Z. Model soundings suggest
convective depths are unlikely to produce thunder. However, some
afternoon drying in the boundary layer will aid in convective
downdraft strength, making isolated bursts of damaging wind gusts
more probable. These factors combined with the strengthening winds
noted across SW Lower Mi have prompted the upgrade to a high wind
warning for peak wind gusts topping 58 MPH, primarily early this
afternoon (although the thumb region may see the stronger winds
persist a few hours longer).
&&
.PREV DISCUSSION...
Issued at 600 AM EDT Fri May 4 2018
AVIATION...
MVFR will improve to low VFR through the morning as boundary layer
mixing commences, aided by a strengthening southwest gradient. Wind
gusts will gradually increase in advance of an approaching cold
front which will sweep through the area 16-18z this aftn. Forcing
within the front itself appears sufficient to generate a brief burst
of high end wind gusts perhaps around 45 kts. Any showers along the
front will carry potential for higher gusts. Thunder remains
plausible, but diminishingly so, so mention has been removed from
the 12z forecast. In the wake of the front, westerly winds will gust
30 to 40+kts, highest from PTK and points north. Given the dynamic
nature of the system, uncertainty still exists regarding overall
wind evolution. Winds will diminish quickly with the loss of heating
this evening and skies clear as dry air filters in.
For DTW...Fropa and accompanying higher end wind potential timed to
be right around 18z. Westerly crosswind threshold of 26 kts
from 280 degrees should then be easily exceeded through the aftn.
DTW THRESHOLD PROBABILITIES...
* High for cigs aob 5kft
* Low for a tstorm in KDTW airspace
* High for exceeding crosswind thresholds from 280 degrees after about 17z
PREV DISCUSSION...
Issued at 355 AM EDT Fri May 4 2018
DISCUSSION...
Southeast Michigan firmly entrenched within the warm sector
environment early this morning, owing to a deepening pre-frontal
southwest flow tied to an increasingly dynamic system now lifting
into southern Wisconsin. This will yield a brief lull this morning,
as mid level forcing temporarily translates north and the
thermodynamic profile is characterized as weakly stable/capped. The
pronounced inbound height falls then expected lift the strengthening
surface low across northern lower MI today, effectively driving the
attendant cold front across SE Michigan early this afternoon. This
process occurs as a tremendous kinematic response emerges tied to
the mid level dynamics, prompted by favorable positioning within a
phased upper jet axis and an eventual slight negative tilt to the
height fall axis. This will establish a robust deep layer wind
field, marked by 40 to 50 knot winds reaching down into the 2-3k ft
level. Recent iterations of both the RAP and HRRR confirm the
potential high end magnitude to the low level wind field today, with
overall speeds noted to increase relative to earlier model guidance.
The cold frontal timing will allow for some degree of destabilization,
perhaps upwards of 1000 J/KG of MLCAPE across southern sections as
temperatures approach mid 70s. This will present a narrow window for
a low topped line of convection to emerge right along the cold
frontal interface, centered between 16-18z. This will provide the
first opportunity for strong to potentially damaging wind gusts,
given the underlying wind speed magnitude. Mixed signal yet across
the model spectrum on whether convection ultimately develops locally
or requires greater destabilization that is likely to occur
downstream across Ontario/Ohio.
The immediate post-frontal environment will be defined by a period
of strong isallobaric forcing in the presence of firm isentropic
descent and an established diurnal mixing component. A strong signal
of downward momentum transport within this environment certainly
points to the possibility of witnessing a higher end wind event,
perhaps encroaching on high wind warning criteria /in excess of 60
mph/. Plausible scenario remains that the strongest winds are
contained along any convective line, leaving short fused convective
warnings best suited to highlight a damaging wind gust threat as
opposed to upgrading to a high wind warning. Areas generally from the
M-59 corridor northward will be more favorably positioned to witness
gusts in excess of 50 mph outside of any convection this afternoon.
Winds will drop off rapidly this evening as the gradient relaxes and
overall descent eases upon the progressive exit of this system. Dry
and stable conditions will take hold tonight under lower amplitude
west-northwest flow. Window of cold air advection appears limited,
as mid level warming commences again overnight. This will cap the
nocturnal cooling potential, despite clear skies. Lows within the 45
to 50 degree range. This pattern will sustain benign conditions
through the first half of the weekend. A moderating resident airmass
will translate into above normal temperatures on Saturday. Latest
guidance suggests afternoon readings of mid to upper 70s, under
modest humidity.
A northern stream wave will undergo some amplification as it crosses
the northern great lakes during the latter half of the weekend. This
will ease an area of low pressure and attendant cold front across
the region on Sunday. Greater mid level forcing may focus along the
trailing elevated frontal zone, leaving the scale and location of
potential shower development uncertain at this stage. Forecast will
continue to simply highlight a chance for precipitation during the
daylight period. The combination of increasing clouds, potential
showers and a pronounced veering of flow to northerly with this
frontal passage will yield a noteworthy decrease in temperatures
/particularly north/ relative to Saturday. Potential for highs in the
thumb to remain in the 50s, given flow off the cold lake Huron
waters.
MARINE...
Gusty southwest winds will develop over the nearshore waters this
morning with gusts approaching gales before wind ramps up behind a
passing cold front early in the afternoon. Cold water will limit
wind gust potential over the open waters...but nearshore
zones...especially near the immediate shoreline are expected to see
a brief period of southwest near-gales transition to westerly gales
today. There is a low chance for thunderstorms to accompany the cold
front. Any storms will have the potential to produce severe wind
gusts up to 60 mph. Winds rapidly diminish tonight and remain light
until moderate northerly flow fills in behind a weak cold front on
Sunday.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...High Wind Warning until 6 PM EDT this evening for MIZ047>049-
053>055-060>063-068>070-075-076-082-083.
Lake Huron...Gale Warning until 5 PM EDT this afternoon for LHZ421-422-441>443-
462>464.
Lake St Clair...Gale Warning until 5 PM EDT this afternoon for LCZ460.
Michigan waters of Lake Erie...Gale Warning until 5 PM EDT this afternoon for LEZ444.
&&
UPDATE.......SC
AVIATION.....JVC
DISCUSSION...MR
MARINE.......JVC
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, May 4, 4:20 AM EDT, 8 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 420 AM EDT Fri May 4 2018 MIZ047>049-053>055-060>063-068>070-075-076-082-083-050830- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 420 AM EDT Fri May 4 2018 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight A wind advisory is in effect through this evening. Refer to the latest forecast or urgent weather message for detail. There is the potential for thunderstorms along a cold front early this afternoon, mainly between 11 am and 2 pm. Any thunderstorm that develops will bring the potential for wind gusts in excess of 60 mph. Thunderstorms will track to the east at 45 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-050830- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 420 AM EDT Fri May 4 2018 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight There is a low chance of thunderstorms during the early afternoon hours. Any storm that develops will be capable of producing wind gusts in excess of 50 knots. Thunderstorms will track to the east at 40 knots. A gale warning is in effect for southern Lake Huron, lake St Clair and the Michigan water of lake Erie this afternoon and evening. Refer to latest statement or marine forecast for details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. MR
In the hours before
Local storm report, May 4, 8:29 AM EDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
829 AM EDT FRI MAY 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN MIDLAND 43.62N 84.23W
05/04/2018 M1.00 INCH MIDLAND MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
1200 AM HEAVY RAIN MILFORD 42.59N 83.60W
05/04/2018 M1.60 INCH OAKLAND MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN ANN ARBOR 42.28N 83.73W
05/04/2018 M1.30 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN 4 SSE LAKE ORION 42.73N 83.21W
05/04/2018 M1.67 INCH OAKLAND MI COCORAHS
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN 2 NW WATERFORD 42.68N 83.42W
05/04/2018 M1.50 INCH OAKLAND MI COCORAHS
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN 3 NW UTICA 42.66N 83.07W
05/04/2018 M1.11 INCH MACOMB MI COCORAHS
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN 3 NNE UTICA 42.67N 83.01W
05/04/2018 M1.09 INCH MACOMB MI COCORAHS
24 HOUR RAINFALL TOTAL
&&
SPSpecial weather statement, May 4, 10:41 AM EDT, 2 hours 27 minutes before
Special Weather Statement National Weather Service Detroit/Pontiac MI 1041 AM EDT Fri May 4 2018 MIZ047>049-053>055-060>063-068>070-075-076-082-083-041645- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee- Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne- Lenawee-Monroe- Including the cities of Midland, Bay City, Bad Axe, Saginaw, Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe 1041 AM EDT Fri May 4 2018 ...High Winds Across All of Southeast Michigan... Winds will begin ramping up through this morning and into the afternoon ahead of a cold front. Southwest winds will increase to around 20-30 mph late this afternoon with gusts to around 40 to 50 mph possible. Stronger west winds arrive in the afternoon with gusts to around 55-65 mph. These afternoon winds will create difficult driving conditions, especially for high profile vehicles and scattered. Drivers are asked to exercise caution when driving this afternoon. Public should secure light outdoor objects as they will be blown around. Expect downed trees and scattered power outages to occur from these high winds today. AA
Local storm report, May 4, 10:44 AM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1044 AM EDT FRI MAY 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HEAVY RAIN MACOMB TOWNSHIP 42.67N 82.92W
05/04/2018 M1.48 INCH MACOMB MI TRAINED SPOTTER
36 HOUR RAINFALL TOTAL
&&
SPSpecial weather statement, May 4, 12:28 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1228 PM EDT FRI MAY 4 2018
MIZ063-068>070-075-076-082-083-041730-
Livingston MI-Lenawee MI-Macomb MI-Monroe MI-Oakland MI-Washtenaw MI-
St. Clair MI-Wayne MI-
1228 PM EDT FRI MAY 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR MONROE...WAYNE...LENAWEE...
SOUTHERN OAKLAND...SOUTHERN MACOMB...SOUTHEASTERN ST. CLAIR...
SOUTHEASTERN LIVINGSTON AND WASHTENAW COUNTIES UNTIL 130 PM EDT...
At 1228 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Milford to near Hillsdale. Movement was east at
65 mph.
Wind gusts in excess of 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Novi and West Bloomfield around 1235 PM EDT.
Southfield, Pontiac, Royal Oak and Birmingham around 1245 PM EDT.
Warren, Troy, Morenci and Rochester around 1250 PM EDT.
Sterling Heights and Clinton around 1255 PM EDT.
St. Clair Shores, Mount Clemens and Macomb Township around 100 PM
EDT.
New Baltimore and Ottawa Lake around 110 PM EDT.
Algonac and Harsens Island around 115 PM EDT.
Temperance, Marine City and Lambertville around 120 PM EDT.
Other locations impacted by these storms include Anchorville,
Franklin, Commerce, Stony Point, Auburn Hills, Samaria, Harper Woods,
Pleasant Ridge, Westland and Scofield.
LAT...LON 4195 8436 4207 8423 4207 8413 4216 8413
4262 8360 4280 8248 4262 8251 4255 8258
4256 8264 4250 8270 4254 8281 4236 8288
4229 8309 4199 8313 4190 8325 4189 8331
4172 8342 4171 8436
TIME...MOT...LOC 1628Z 261DEG 57KT 4258 8357 4162 8466
SCThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 10:20 AM EDT | High Wind Warning | DTX | Bay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more | 6 hr |
| May 4, 12:28 PM EDT | Special Weather Statement | DTX | Lenawee, Macomb, Monroe, Washtenaw, Wayne | 62 min |
| May 4, 1:05 PM EDT | Severe Thunderstorm Warning | DTX | Macomb, Oakland, Saint Clair | 41 min |
| May 4, 1:09 PM EDT | Special Marine Warning | DTX | 40 min | |
| May 4, 1:12 PM EDT | Severe Thunderstorm Warning | DTX | Macomb, Wayne | 22 min |
| May 4, 4:35 PM EDT | Small Craft Advisory | DTX | 5 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.